Hodge theory and deformations of maps
Compositio Mathematica, Tome 97 (1995) no. 3, p. 309-328
@article{CM_1995__97_3_309_0,
     author = {Ran, Ziv},
     title = {Hodge theory and deformations of maps},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {97},
     number = {3},
     year = {1995},
     pages = {309-328},
     zbl = {0845.14007},
     mrnumber = {1353277},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__97_3_309_0}
}
Ran, Ziv. Hodge theory and deformations of maps. Compositio Mathematica, Tome 97 (1995) no. 3, pp. 309-328. http://www.numdam.org/item/CM_1995__97_3_309_0/

[B]Bloch, S. Semi-regularity and de Rham cohomology, Invent. math. 17 (1972), 51-66. | MR 325613 | Zbl 0254.14011

[D] Deligne, P. Théorème de Lefschetz et critères de dégénérescence de suits spectrales, Publ. Math. IHES, 35 (1968), 197-226. | Numdam | MR 244265 | Zbl 0159.22501

[F] Fujiki, A. On automorphism groups of compact Kähler manifolds, Invent. Math. 44 (1978), 225-258. | MR 481142 | Zbl 0367.32004

[L] Lichnérowicz, A. Sur les transformations analytiques des variétés Kähleriennes. C.R. Acad. Sci. Paris 244 (1957), 3011-3014. | MR 94479 | Zbl 0080.37501

[NS] Narasimhan, M.S., Seshadri, C.S. Stable and unitary vector bundles on a compact Riemann surface. Ann. of Math. 82 (1965), 540-567. | MR 184252 | Zbl 0171.04803

[R1] Ran, Z. Deformations of manifolds with torsion or negative canonical bundle. J. Algebraic Geometry, 1 (1992), 279-292. | MR 1144440 | Zbl 0818.14003

[R2] Ran, Z. Lifting of cohomology and deformations of certain holomorphic maps. Bull. AMS 26 (1992), 113-117. | MR 1102754 | Zbl 0749.32010

[R3] Ran, Z. Hodge theory and the Hilbert scheme. J. Differential Geometry 37 (1993), 191-198; Erratum & Addendum (to appear). | MR 1198605 | Zbl 0804.14004

[R4] Ran, Z. The structure of Gauss-like maps. Compositio Math. 32 (1984), 171-177 | Numdam | MR 750353 | Zbl 0547.14004

[R5] Ran, Z. Deformations of maps. In: Algebraic curves and projective geometry, E. Ballico, C. Cilberto, eds., Lecture notes in Math 1389. Berlin: Springer 1989. | MR 1023402 | Zbl 0708.14006

[R6] Ran, Z. Deformations of Calabi-Yau Kleinfolds. In: Essays on mirror manifolds, S. T. Yau ed. pp. 451-457. Hong Kong: International Press 1992. | MR 1191436 | Zbl 0827.32021

[R7] Ran, Z. Canonical infinitesimal deformations. Preprint. | MR 1713519 | Zbl 1060.14016

[S] Schlessinger, M. Functors of Artin rings, Trans. AMS 130 (1968), 208-222. | MR 217093 | Zbl 0167.49503

[U] Ueno, K. Classification theory of algebraic varieties and compact complex spaces. Lecture notes in Math. 439. Berlin: Springer 1975. | MR 506253 | Zbl 0299.14007

[V] Voisin, C. Sur la stabilité des sous-variétés lagrangiennes des variétés symplectiques holomorphes. Preprint. | MR 1201391

[Z] Zariski, O. Theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface. Ann. Math. 76 (1962), 560-615. | MR 141668 | Zbl 0124.37001